CureZone   Log On   Join
Re: Can Mirena cause chronic headaches?
 
Aliviah04 Views: 27,691
Published: 6 years ago
 
This is a reply to # 1,178,324

Re: Can Mirena cause chronic headaches?


definitely yes, my daughter in law had it put in and she had all of the side effects mentioned above but the migraines would put her down for at least 3 days. Her doctor had come to a stand still on what was causing them. I did some digging on the internet and found the side effects included migraines. She had it removed and the relief was instantaneous. I witnessed every symptom that she had and the different person that came out after the removal was much better than the one with it in!! lol This was back in 2008 I believe. Good luck
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

1.860 sec, (1)